# SDR SWAA2016040650657

- Difficulty date: April 2, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 42,514 hours, 26,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1674 INOPERATIVE.  R & R BATTERY PACK IAW AMM.
